# SDR SIMA20140522001

- Difficulty date: May 22, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 25,810 hours, 22,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN & CLOSE.  PERFORMED MAIN DOOR FRAME ROLLERS LUBRICATION IAW AMM 53-21-02.  OPERATIONS CHECK OK.
